# SDR ANCF20201120001

- Difficulty date: November 17, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N690AV
- Make and model: Airbus A319-132
- Aircraft serial: 5944
- Aircraft time: 16,090 hours, 11,184 cycles
- Engine: Iae V2524A5
- Engine time: 16,090 hours, 11,184 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 42604096
- Condition: Blocked
- Location: Cabin Pressure
- Part time: 16,091 hours, 11,185 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON NOV 17, 2020 DURING FLIGHT A9247AV FROM BARRANQUILLA (BAQ) TO MEDELLIN (MDE), N690AV, DURING INITIAL CLIMB, VENT SKIN VALVE FAULT MESSAGE WAS DISPLAYED ON ECAM.  AIRCRAFT RETURNED FROM FLIGHT.  PILOT REPORT (WO 15713952) VENT SKIN VALVE FAULT DISPLATED ON ECAM ON INITIAL CLIMB, PERFORMED THE ECAM ACTIONS AND WERE UNSUCCESFUL.  17 NOV 2020, THIS ITEM IS DEFERRED TO DMI MEL LOG PAGE 23333 ITEM 1, IAW MEL 21-26-04 MAINT.  MEL PROCEDURE WAS PERFORMED, IAW AMM 05-53-00-780-003-A01.  PRESSURIZATION TEST WAS PERFORMED WITH RESULT SATISFACTORY.  17NOV2020 IN ACCORDANCE WITH TSM 21-26-00-810-804-A REV 54 NOV/01/2020 AND AMM 21-26-53-000-002 / 21-26-53-400-001-A REV 54 OF NOV /01/2020 THE SKIN AIR OUTLET-VALVE 22HQ WAS REPLACED. TEST SATISFACTORY. CLOSED IN W/O 1513955. P/N OFF: VFT300B00 , S/N OFF: 042604096; P/N ON: VFT300B00, S/N ON: 042603076.
